MathSciNet Relay Station
MathSciNet bibliographic data
MR217881 60.62 (35.00)
Varadhan, S. R. S. Diffusion processes in a small time interval. Comm. Pure Appl. Math. 20 1967 659–685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement